# SDR DLM88041033

- Difficulty date: November 13, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 40,009 hours, 31,501 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 279007350
- Part serial: 587
- Condition: Unknown
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM INTERMITTENT AT TIMES INOP.  REPLACED TRIM MOTOR.
